AMS eContent Search Results
Matches for: msc=(35R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo Hernández and Donal O’Regan. Global solutions for a new class of abstract neutral differential equations. Proc. Amer. Math. Soc. 143 (2015) 3561-3571.
Abstract, references, and article information   
View Article: PDF

[3] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[4] Eduardo Hernández and Donal O'Regan. Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009) 3309-3318. MR 2515400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. T. Banks, Negash G. Medhin and Gabriella A. Pinter. Nonlinear reptation in molecular based hysteresis models for polymers. Quart. Appl. Math. 62 (2004) 767-779. MR MR2104273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shengfan Zhou. Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent. Quart. Appl. Math. 61 (2003) 731-757. MR MR2019621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claudio Giorgi, Vittorino Pata and Alfredo Marzocchi. Uniform attractors for a non-autonomous semilinear heat equation with memory. Quart. Appl. Math. 58 (2000) 661-683. MR MR1788423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oscar Bruno, Avner Friedman and Fernando Reitich. Asymptotic behavior for a coalescence problem . Trans. Amer. Math. Soc. 338 (1993) 133-158. MR 1145729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. H. Martin and H. L. Smith. Abstract functional-differential equations and reaction-diffusion systems . Trans. Amer. Math. Soc. 321 (1990) 1-44. MR 967316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus W. Schaaf. Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations . Trans. Amer. Math. Soc. 302 (1987) 587-615. MR 891637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephan Luckhaus. Global boundedness for a delay-differential equation . Trans. Amer. Math. Soc. 294 (1986) 767-774. MR 825736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ray Redheffer and Wolfgang Walter. Stability of the null solution of parabolic functional inequalities . Trans. Amer. Math. Soc. 262 (1980) 285-302. MR 583856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. C. Travis and G. F. Webb. Existence, stability, and compactness in the $\alpha $-norm for partial functional differential equations . Trans. Amer. Math. Soc. 240 (1978) 129-143. MR 0499583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. N. Bojadziev and R. W. Lardner. Asymptotic solutions of partial differential equations with damping and delay. Quart. Appl. Math. 33 (1975) 205-214. MR 447854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] C. C. Travis and G. F. Webb. Existence and stability for partial functional differential equations . Trans. Amer. Math. Soc. 200 (1974) 395-418. MR 0382808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Griffith C. Evans. The Cauchy problem for integro-differential equations . Trans. Amer. Math. Soc. 15 (1914) 215-226. MR 1500975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1